# SDR SWAA2013061917378

- Difficulty date: June 7, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 55,414 hours, 44,730 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65C2701933
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED BETWEEN BS 663.73 TO BS 685, STR 9R.  R & R INTERCOSTAL IAW BAC DWG AND SRM.
